| Model Number |
72006 |
| Medical Device Problem Code |
Fracture (1260)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/08/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Fluoroscopic imaging was performed on the date of explant and showed a lead fracture, which would have caused loss of therapy, although the patient did not confirm this or share the reason they stopped using the system 3 months after implant.The patient reported no pain or discomfort from the system.The patient stated that the reason for explant was a fear of falling and causing issues with the nalu device.Although the patient verbalized a fear of falls, they denied any prior falls or other events that may have contributed to the fracture of the implanted lead.
Event or Problem Description
Patient was implanted with a nalu peripheral nerve stimulator system on (b)(6) 2025 to treat back pain.On (b)(6) 2025, the patient stopped using the system for unspecified reasons.Nalu personnel made multiple efforts to reach out to the patient to provide support to re-establish therapy however the patient was not receptive to the communication and support efforts.On (b)(6) 2025, a full system explant was performed per the patient's request.